# SDR 29GA2015052200001

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B
- Aircraft time: 33,167 hours, 37,354 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Indicator Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INDICATOR ON F/A PANEL IS NOT WORKING.  REPLACED EMERGENCY LIGHT INDICATOR BULB ON F/A PANEL, OPS CHECKED GOOD.
